New binary extremal self-dual codes with lengths 50 and 52


Буюклиева, Стефка (1999) New binary extremal self-dual codes with lengths 50 and 52 Serdica Math. J., vol.25, pp.185-190. ISSN 1310-6600


  http://www.math.bas.bg/serdica/1999/1999-185-190.pdf
  Статия
 Self-dual codes


Природни науки, математика и информатика
Природни науки, математика и информатика Математика

Natural sciences, mathematics and informatics
Natural sciences, mathematics and informatics Mathematics

 Издадено
  1688
 Стефка Буюклиева

1. Kim, Hyun Jin. "SELF-DUAL CODES AND FIXED-POINT-FREE PERMUTATIONS OF ORDER 2." Bull. Korean Math. Soc 51.4 (2014): 1175-1186.

Научният архив поддържа инициативата за отворен достъп OAI 2.0 с начален адрес: http://da.uni-vt.bg/oai2/